# SDR SWAA030892

- Difficulty date: April 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 59,982 hours, 31,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND  AFT CABIN LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT PER MM.
